[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 3, Issue 2 (3-2007) ::
JSRI 2007, 3(2): 191-202 Back to browse issues page
Symmetrised Doubly Non Central, Nonsingular Matrix Variate Beta Distribution
Díaz- García José A. * , Gutiérrez- Jáimez Ramón
, jadiaz@uaaan.mx
Abstract:   (2021 Views)

In this paper, we determine the symmetrised density of a nonsingular doubly noncentral matrix variate beta type I and II distributions under different definitions.

Keywords: Random matrices, noncentral distribution, symmetrised doubly noncentral distribution, matrix variate bete.
Full-Text [PDF 1738 kb]   (380 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/02/13 | Accepted: 2016/02/13 | Published: 2016/02/13
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

García D, Jáimez G. Symmetrised Doubly Non Central, Nonsingular Matrix Variate Beta Distribution. JSRI. 2007; 3 (2) :191-202
URL: http://jsri.srtc.ac.ir/article-1-165-en.html


Volume 3, Issue 2 (3-2007) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3781